Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

PARTIAL SUMS OF MITTAG-LEFFLER FUNCTION

Deepak Bansal, Halit Orhan

JOURNAL OF MATHEMATICAL INEQUALITIES Cilt 12 · Sayı 2 · ss. 423–431 · 01.06.2018
DOI ile aç

Özet

In the present investigation, Mittag-Leffler function with their normalization are con- sidered. In this paper, we will study the ratio of a function of the form (1.4) to its sequence of partial sums (E-lambda,E-mu)(n) (z) = z + Sigma(n)(k=1) Gamma(mu)/(Gamma(lambda k+mu) z(k+1 ) We will determine lower bounds for R {E-lambda,(mu)(z)/(E-lambda,(mu))(n)(z)}, R {(E-lambda,(mu))(n)(z)/E-lambda,(mu)(z)}, {E'(lambda,)(mu)(z)/(E'(lambda,)(mu))(n)(z)} and R {(E'(lambda,)(mu))(n)(z)/E'(lambda,)(mu)(z)} Results obtained are new and their usefulness are depicted by deducing several interesting examples.

Anahtar kelimeler

ORDER RADIUS univalent NORMALIZED BESSEL-FUNCTIONS GEOMETRIC-PROPERTIES UNIVALENCE Subordination Analytic function Mittag-Leffler function STARLIKENESS CONVEXITY

Atıf için künye

Bansal, D., & Orhan, H. (2018). PARTIAL SUMS OF MITTAG-LEFFLER FUNCTION. JOURNAL OF MATHEMATICAL INEQUALITIES, 12(2), 423–431. https://doi.org/10.7153/jmi-2018-12-31

BibTeX
@article{bansal2018-73068,
  author = {Bansal, Deepak and Orhan, Halit},
  title = {PARTIAL SUMS OF MITTAG-LEFFLER FUNCTION},
  journal = {JOURNAL OF MATHEMATICAL INEQUALITIES},
  year = {2018},
  volume = {12},
  number = {2},
  pages = {423--431},
  issn = {1846-579X},
  doi = {10.7153/jmi-2018-12-31},
  url = {https://akademik.atauni.edu.tr/yayinlar/73068-partial-sums-of-mittag-leffler-function}
}